Journal of the Mathematical Society of Japan

Fatou sets in complex dynamics on projective spaces

Tetsuo UEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 46, Number 3 (1994), 545-555.

Dates
First available: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227104696

Digital Object Identifier
doi:10.2969/jmsj/04630545

Mathematical Reviews number (MathSciNet)
MR1276837

Zentralblatt MATH identifier
0829.58025

Subjects
Primary: 32H50: Iteration problems
Secondary: 32H15 58F23

Citation

UEDA, Tetsuo. Fatou sets in complex dynamics on projective spaces. Journal of the Mathematical Society of Japan 46 (1994), no. 3, 545--555. doi:10.2969/jmsj/04630545. http://projecteuclid.org/euclid.jmsj/1227104696.


Export citation